# SDR C2XA00BT035

- Difficulty date: June 26, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3641 - CREW REPORTED INTERMITTENT NOSE GEAR UNLOCK INDICATION IN CRUISE FLIGHT ON CENTER PANEL WITHOUT ASSOCIATED CCAS WARNING.  AIRCRAFT BROUGHT INTO MAINTENANCE FACILITY AND REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX MICROSWITCH.  OPS CHECKED SYSTEM GOOD.  (M)
